# SDR USAA2010122393236

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 34,171 hours, 18,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1095 - RDU-PHL - EMERGENCY LIGHT - AFT EMERGENCY FLASHLIGHT IS NOT CHARGING.  LIGHT DOES NOT BLINK.  REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECK WAS GOOD.
